Volgen
Raluca Balan
Raluca Balan
Geverifieerd e-mailadres voor uottawa.ca - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
The stochastic heat equation with a fractional-colored noise: existence of the solution
R Balan, C Tudor
arXiv preprint math/0703088, 2007
592007
Asymptotic results with generalized estimating equations for longitudinal data
RM Balan, I Schiopu-Kratina
The Annals of Statistics 33 (2), 522-541, 2005
562005
The stochastic wave equation with fractional noise: A random field approach
RM Balan, CA Tudor
Stochastic processes and their applications 120 (12), 2468-2494, 2010
542010
Stochastic heat equation with multiplicative fractional-colored noise
RM Balan, CA Tudor
Journal of Theoretical Probability 23 (3), 834-870, 2010
502010
Intermittency for the wave and heat equations with fractional noise in time
RM Balan, D Conus
The Annals of Probability 44 (2), 1488-1534, 2016
442016
SPDEs with affine multiplicative fractional noise in space with index
R Balan, M Jolis, L Quer-Sardanyons
Electronic Journal of Probability 20, 1-36, 2015
412015
The stochastic wave equation with multiplicative fractional noise: a Malliavin calculus approach
RM Balan
Potential Analysis 36 (1), 1-34, 2012
272012
A note on intermittency for the fractional heat equation
RM Balan, D Conus
Statistics & Probability Letters 95, 6-14, 2014
202014
A strong invariance principle for associated random fields
RM Balan
The Annals of Probability 33 (2), 823-840, 2005
202005
SPDEs with [alpha]-stable levy noise: a random field approach
RM Balan
International Journal of Stochastic Analysis 2014, 2014
192014
Functional convergence of linear processes with heavy-tailed innovations
R Balan, A Jakubowski, S Louhichi
Journal of Theoretical Probability 29 (2), 491-526, 2016
182016
Parabolic Anderson model with space-time homogeneous Gaussian noise and rough initial condition
RM Balan, L Chen
Journal of Theoretical Probability 31 (4), 2216-2265, 2018
172018
A Markov property for set-indexed processes
RM Balan, BG Ivanoff
Journal of Theoretical Probability 15 (3), 553-588, 2002
172002
Intermittency for the hyperbolic Anderson model with rough noise in space
RM Balan, M Jolis, L Quer-Sardanyons
Stochastic Processes and their Applications 127 (7), 2316-2338, 2017
162017
Hyperbolic Anderson Model with space-time homogeneous Gaussian noise
RM Balan, J Song
arXiv preprint arXiv:1602.07004, 2016
162016
Linear SPDEs driven by stationary random distributions
RM Balan
Journal of Fourier Analysis and Applications 18 (6), 1113-1145, 2012
162012
Convergence of point processes with weakly dependent points
RM Balan, S Louhichi
Journal of Theoretical Probability 22 (4), 955-982, 2009
162009
Integration with respect to LÚvy colored noise, with applications to SPDEs
RM Balan
Stochastics An International Journal of Probability and Stochastic Processesá…, 2015
122015
Weak invariance principle for mixing sequences in the domain of attraction of normal law
R Balan, R Kulik
Studia Scientiarum Mathematicarum Hungarica 46 (3), 329-343, 2009
122009
Some linear SPDEs driven by a fractional noise with Hurst index greater than 1/2
RM Balan
Infinite Dimensional Analysis, Quantum Probability and Related Topics 15 (04á…, 2012
112012
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20